# SDR LR7A2021082002953

- Difficulty date: August 20, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5324, FOUND RH MLG WHEEL WELL FUSELAGE SKIN CRACKED AT FS626, RBL68.5, WL149. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 0695. / PSE# 53-40-08, AD 2012-06-09
